# SDR C2XA04IA074

- Difficulty date: June 17, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Odor
- Condition: Detected
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2197, THE CREW REPORTED A STRONG FUEL ODOR WHEN THE APU WAS STARTED AFTER LANDING.  MAINTENANCE OPERATIONALLY CHECKED THE APU WITH NO DISCREPANCIES NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
